Uniqueness of positive weak solutions of second order parabolic equations

D. G. Aronson

Annales Polonici Mathematici (1965)

  • Volume: 16, Issue: 3, page 285-303
  • ISSN: 0066-2216

How to cite

top

D. G. Aronson. "Uniqueness of positive weak solutions of second order parabolic equations." Annales Polonici Mathematici 16.3 (1965): 285-303. <http://eudml.org/doc/265270>.

@article{D1965,
author = {D. G. Aronson},
journal = {Annales Polonici Mathematici},
keywords = {partial differential equations},
language = {eng},
number = {3},
pages = {285-303},
title = {Uniqueness of positive weak solutions of second order parabolic equations},
url = {http://eudml.org/doc/265270},
volume = {16},
year = {1965},
}

TY - JOUR
AU - D. G. Aronson
TI - Uniqueness of positive weak solutions of second order parabolic equations
JO - Annales Polonici Mathematici
PY - 1965
VL - 16
IS - 3
SP - 285
EP - 303
LA - eng
KW - partial differential equations
UR - http://eudml.org/doc/265270
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.